# SDR VGCA20180108001

- Difficulty date: January 8, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N215WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 38,795 hours, 22,691 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Locking Plate
- Part number: 65168298
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 1,042 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE GAINING ACCESS TO PERFORM AD 2008-22-12F, FOUND THE HORIZONTAL STABILIZER HINGE BEARING RETAINER LOCKING PLATE HAD A BROKEN BOLT.  REMOVED THE STABILIZER TO REPLACE THE BROKEN BOLT, DISCOVERED SURFACE CORROSION ON RH ATTACH FITTING.
